Ueber die Integration der Differential-Formel , wenn R und ϱ ganze Functionen sind. : Journal für die reine und angewandte Mathematik Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Ueber die Integration der Differential-Formel , wenn R und ϱ ganze Functionen sind.

N.H. Abel

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1826, Issue 1, Pages 185–221, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1826.1.185, December 2009

Publication History

Published Online:
2009-12-16

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
S. Khrushchev
Journal of Approximation Theory, 2006, Volume 139, Number 1-2, Page 402
[3]
A. Talbot and L. Roth
Mathematical Proceedings of the Cambridge Philosophical Society, 1962, Volume 58, Number 02, Page 244
[4]
V. P. Burskii and A. S. Zhedanov
Ukrainian Mathematical Journal, 2006, Volume 58, Number 4, Page 487
[5]
T. G. Berry
Monatshefte für Mathematik, 2005, Volume 145, Number 4, Page 269
[6]
S. Khrushchev
Journal of Approximation Theory, 2009, Volume 159, Number 2, Page 243
[7]
Sergey Khrushchev
Journal of Computational and Applied Mathematics, 2005, Volume 178, Number 1-2, Page 267
[8]
Curtis T. McMullen
Inventiones mathematicae, 2006, Volume 165, Number 3, Page 651

Comments (0)

Please log in or register to comment.